Sur les surfaces du second ordre
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1856)
- Volume: 15, page 440-448
- ISSN: 1764-7908
Access Full Article
topHow to cite
topJouffret, Esprit. "Sur les surfaces du second ordre." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 15 (1856): 440-448. <http://eudml.org/doc/96826>.
@article{Jouffret1856,
author = {Jouffret, Esprit},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {440-448},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Sur les surfaces du second ordre},
url = {http://eudml.org/doc/96826},
volume = {15},
year = {1856},
}
TY - JOUR
AU - Jouffret, Esprit
TI - Sur les surfaces du second ordre
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1856
PB - Carilian-Goeury et Vor Dalmont
VL - 15
SP - 440
EP - 448
LA - fre
UR - http://eudml.org/doc/96826
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.